BC Aspirin Pain Reliever Headaches & Body Aches Powders - 50 CT

BC Aspirin Pain Reliever Headaches & Body Aches Powders - 50 CT


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Other Information: Each Powder Contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - Pain reliever/fever reducer. Caffeine - Pain reliever aid. Fast pain relief. For pain due to headaches. Temporary relief of minor aches & fever. Uses: Temporarily
...more >>


Active ingredients (in each powder) - Purpose. Aspirin (NSAID*) 845 mg - Pain reliever. Caffeine 65 mg - Pain reliever aid. *Nonsteroidal anti-inflammatory drug. Inactive Ingredients Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.


Adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Other information. Each powder contains: potassium 55 mg. Store below 25 degrees C (77 degrees F).

Always refer to the actual package for the most accurate information